mediaTUM
Universitätsbibliothek
Technische Universität München
User: Guest
Login
de
en
mediaTUM Content
University Bibliography
2025
(999)
2024
(6553)
2023
(8186)
2022
(8762)
2021
(8953)
2020
(8193)
2019
(8868)
2018
(8659)
2017
(8688)
2016
(8832)
2015
(8220)
2014
(7148)
2013
(6755)
2012
(5773)
2011
(5565)
2010
(5427)
2009
(4595)
Fakultäten
(4474)
Integrated Research Centers
(14)
Zentrale Einrichtungen
(107)
2008
(4121)
1989 - 2007
Electronic Examination Papers
Open Access Publikationen
Research Data
TUM.University Press
Collections
Projects
Institutions
mediaTUM Gesamtbestand
Hochschulbibliographie
2009
Back
Back to start of result list
Permanent link for displayed object
Title:
Variational inequalities for modeling flow in heterogeneous porous media with entry pressure
Document type:
Zeitschriftenaufsatz
Author(s):
Helmig, R.; Weiss, A.; Wohlmuth, B.
Journal title:
Computational Geosciences
Year:
2009
Journal volume:
13
Month:
sep
Pages contribution:
373--389
Fulltext / DOI:
doi:10.1007/s10596-008-9125-7
Publisher:
Springer Science and Business Media LLC
BibTeX
Occurrences:
mediaTUM Gesamtbestand
Einrichtungen
Schools
TUM School of Computation, Information and Technology
Departments
Mathematics
Lehrstuhl für Numerische Mathematik (Prof. Wohlmuth)
mediaTUM Gesamtbestand
Hochschulbibliographie
2009
Fakultäten
Mathematik
Lehrstuhl für Höhere Mathematik und Numerische Mathematik (Prof. Rentrop)